The Body Itches Until Redness And Swelling After Taking Medicine For A Toothache?

Illustration of The Body Itches Until Redness And Swelling After Taking Medicine For A Toothache?
Illustration: The Body Itches Until Redness And Swelling After Taking Medicine For A Toothache? post.greatist.com

HAPPY MORNING, I WOULD LIKE TO CONSUCT … A FEW YEARS AGO WAS MY DENTISTRY DRUGS NASPRO PAS MY SLEEP BED ITS THAT itching, red, swollen EYES, AND IT WAS UNDER THE DENTISTRY OF MY NATURAL DRUGS, BODY HEIGHT, BOTTLE IN THE MIDDLE, BOY , SWALLOW FOOTS, ALL ENTIRE BODIES, MY TRUSTEES ARE BROUGHT TO THE POLY DOCTORS OF MY CHILDREN IN URINE TESTS, BLOOD CHECKS, AND I AM IN RAWAT, I REALLY LEAK ON KIDNEY, AND I ALREADY ENTER INTO THE HOSPITAL TEST, 2 BLOOD CHECKS, AND I AM IN A MAJOR, TURNED OUT I LEAKED KIDNEY, AND I ALREADY ENTERED TO THE HOSPITAL IN 2RD, 2 IF I SPEAKS THE SPICY SPICY, AND MY DISEASE WAS UP, SO GINI, I WILL COUGH TRES BREATHING? MY PARENTS HAVE BROWN MY VAPOR, USUALLY IF MY VAPOR IS DIRECTLY SLEEPING, BUT IT’S LIKE USUALLY, AND NOW I STILL SIMPLE BREATH, AND CLINICS WHICH AM I CONFUSED, I AM ALERGY ANY MEDICINE? ARE I TAU FROM THE BEGINNING OF DISEASES, ONLY THE DOCTORS ARE CHILDREN SPECIALISTS, SO I AM THIS AN ALLERGIC MEDICINE WHAT? ANTIBIOTICS?

1 Answer:

Hello, thank you for asking at HealthReplies.com
Drug allergies are experienced by someone whose body is hypersensitive. Generally experienced when taking antibiotics or certain painkillers. Usually, a person is allergic to more than one drug.
The antibiotics and painkillers you mentioned can be a cause of allergic reactions. From the story you told, the drug you mentioned at the beginning is a drug that causes your allergies. You must note and remember this medicine. Note the drug allergy is stored in your wallet. When you need it, you can show it. However, for antibiotics that are the cause, it cannot be ascertained whether or not, and I cannot confirm the type of antibiotics. You should ask the pediatrician in question. Because if you have an allergy to one type of antibiotic, you may not also be allergic to another type of antibiotic. Moreover, if you have a history of drug allergy, then you are not necessarily allergic to antibiotics. This condition varies greatly among individuals.
I need to emphasize here, if you already know the drugs that cause allergic reactions in you, then you should never consume them again. Many other types of drugs that can be used. Always tell the health care provider where you seek treatment about the types of drugs that cause you to be allergic to each time you seek treatment.
Drug allergic reactions that can occur in the form of rash spots or reddish islands on the skin that feels itchy, watery eyes, swollen face and lips, shortness of breath, breath with a "ngik" sound, rapid pulsating pulses (more than 100 beats per minute) and loss of consciousness. That's the picture of drug allergic reactions that can occur, ranging from mild to severe conditions.
Thus hopefully useful.

: by

Related Question

8-month-old Baby CHAPTER Loose Black Mucus?

8-month-old Baby CHAPTER Loose Black Mucus?

(1 year ago)

HealthReplies.com, I want to ask about my baby who is 8 months old. My baby has more runny than usual, diarrhea. But it is not loose stools. In one day only 1 or 2x diarrhea, and t...

Foreign Objects That Enter The Eye?

Foreign Objects That Enter The Eye?

(1 year ago)

… 2 months ago ,, my left eye right in front of my retina was punctured by iron splinters … But it has been removed (removed) by the eye in my city. My complaints ̷...

Causes And Overcoming Fever Up And Down?

Causes And Overcoming Fever Up And Down?

(1 year ago)

I have more than 3 days often feverish body temperature rises, is that a sign of pregnancy? But I have no symptoms of being late for my period. Please answer thanks 🙂...

Leave a Reply

Your email address will not be published. Required fields are marked *